# SDR AT0100027

- Difficulty date: November 22, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER FORWARD SPAR XFS 161-163 EXFOLIATED CORROSION.  FABRICATED AND INSTALLED FILLER AND NUT PLATE STRIP IAW REO-L00320.
